Nagoya Mathematical Journal

Paracompactness and strong screenability

Keiô Nagami

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 8 (1955), 83-88.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799624

Mathematical Reviews number (MathSciNet)
MR0070148

Zentralblatt MATH identifier
0064.41102

Subjects
Primary: 56.0X

Citation

Nagami, Keiô. Paracompactness and strong screenability. Nagoya Math. J. 8 (1955), 83--88. https://projecteuclid.org/euclid.nmj/1118799624


Export citation

References

  • [1] R. H. Bing Metrization of topological spaces, Canadian J. Math. 3 (1951) 175-186.
  • [2] H. J. Cohen Sr un probleme de M. Dieudonne, C. R. Acd. Sci. Paris 234 (1952) 290-292.
  • [3] J. Dieudonne Une generalisation des espaces compacts, J. Math. Pures Appl. 23 (1944) 65-76.
  • [4] C. H. Dowker On countably paracompact spaces, Canadian J. Math. 3 (1951) 219-224.
  • [5] K. Nagami Baire sets, Borel sets and some typical semi-continuous functions, Nagoya Math. J, 7 (1954), 85-93.
  • [6] S. Lefschetz Algebraic topology, New York (1942).
  • [7] A. H. Stone Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948) 977-982. Addendum (November 2, 1954). The author learned, after writing this paper, that E. Michael has recently obtained the theorem which asserts that for every regular space the paracompactness is identical with the strong screenability. (Proc. Amer. Math. Soc. 4 (1953), 831-838.)